# SDR DALA2025051203661

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,628 hours, 28,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6745158) AFT GALLEY CEILING EMERGENCY EXIT SIGN INOP. REMOVED AND REPLACED M1673 BATTERY PACK FUSE REF. B737 AMM 33-51. OPS CHECKS GOOD.
